# SDR QXEA2009120101014

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT FLAP TO NR 4 TRACK CARRIAGE FWD ATTACH FITTING HAS TOOLING MARKS.  BLENDED DAMAGE, HFEC INSPECTED IAW NDTM PART 6, 57-00-01, NO CRACKS NOTED.  UT THICKNESS CHECKED IAW NDTM PART 1, 51-00-01.  MAPPED FOR ENGINEERING. REPAIRED IAW RD8/4-57-1285/3.
